# SDR AALA201705199027

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 21,843 hours, 8,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS FELL OFF NEAR FWD SERVICE DOOR AT F/C GALLEY.  REPLACED THE EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01. OPS CHECKED OK.
